The Annals of Mathematical Statistics

Correction Notes: Correction to and Comment on "Equality of More Than Two Variances and of More Than Two Dispersion Matrices Against Certain Alternatives"

R. Gnanadesikan

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 31, Number 1 (1960), 227-228.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706002

Digital Object Identifier
doi:10.1214/aoms/1177706002

Mathematical Reviews number (MathSciNet)
MR103558

Zentralblatt MATH identifier
0226.62013

JSTOR
links.jstor.org

Citation

Gnanadesikan, R. Correction Notes: Correction to and Comment on "Equality of More Than Two Variances and of More Than Two Dispersion Matrices Against Certain Alternatives". Ann. Math. Statist. 31 (1960), no. 1, 227--228. doi:10.1214/aoms/1177706002. https://projecteuclid.org/euclid.aoms/1177706002


Export citation

See also

  • Original Paper: R. Gnanadesikan. Equality of More Than Two Variances and of More Than Two Dispersion Matrices Against Certain Alternatives. Ann. Math. Statist., Volume 30, Number 1 (1959), 177--184.